Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 6, Pages 517-539
http://dx.doi.org/10.1080/1024123021000053664

Eigenstructure of the equilateral triangle, Part II: The Neumann problem

Applied Mathematics, Kettering University, 1700 West Third Avenue, Flint 48504-4898, Michigan, USA

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian J. McCartin, “Eigenstructure of the equilateral triangle, Part II: The Neumann problem,” Mathematical Problems in Engineering, vol. 8, no. 6, pp. 517-539, 2002. doi:10.1080/1024123021000053664